# SDR USAA2013120600003

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 38,418 hours, 22,522 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED A SMOKE LAVATORY DETECTION FAULT.  REPLACED FILTERS IN ALL THREE LAVATORY SMOKE DETECTORS.  PERFORMED TASK 26-17-00-710-001-A, ALL SYS RESET, OK FOR SERVICE.
